Breastcancer survivor:Modified Radical Mastectomy 2009 no reconstruction on Tamoxifen 24months. 4 weeks ago i got stuck with pink eyes a virus here where i stay was on antibiotic and eye drops but still got problems with my eyes itchi,burning,swelling and feels all the time there is something in my eyes allergy tabs not help.can this relate to the use of Tamox.did some of you experience eye problems while on Tamoxifen
Hi, while some of the side effects you have mentioned have been seen in patients whilst taking tamoxifen, it is very uncommon (but not completely ruled out) to develop these side effects after being on the medication for 2 years. I know you say you are a survivor (congratulations by the way!), but is it possible that your immune system could still be compromised due to the cancer? I assume your doctor would be aware if this was the case, i would advise you to consult him/her again. Another option could be that the antibiotics prescribed haven't been effective for whatever reason and an alternative should be written up. Please consult you doctor.
Yes! I'm not the only one? I sometimes feel like there's something in my eyes and it burns, itches, and irritates the heck out of me. Then the whites (pink-ish reds) sometimes swell up, too. They get all gooey and I flush them with eyewash but nothing helps. It will usually last two or three days then go away on its own.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 1 answer
Posted 13 Aug 2012 • 1 answer
Posted 7 Dec 2012 • 1 answer
Is it safe to take effexol with acute hive reaction if taken with an antihistimine such as claritin?
Posted 9 May 2013 • 1 answer
Posted 13 May 2013 • 1 answer